I have been spotting for about 2 months, some days heavier than others and she said this might help. I'm an EMT and was just wondering if this dosage will cause harm? Basically want a second opinion.
My nurse told me to take 800mg of ibuprofen 3 times a day for 3 days to try to reduce my spotting?
Question posted by BHM4890 on 27 Jan 2012
Last updated on 27 January 2012
It is not unusual to see Ibuprofen 800mg twice to three times a day for inflammatory conditions. Also when I worked in family planning, they used an ibuprofen regimen similar to this to stop breakthrough bleeding caused by Depo Provera. I truly dont think that taking this dose for only three days will hurt you, just be sure that you have food in your stomach when you take it to avoid damage to the stomach lining.
- Ibuprofen uses and safety info
- Ibuprofen information for Healthcare Professionals (includes dosage details)
- Side effects of Ibuprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.